On the total regularity of Riemann summability
Hirokawa, Hiroshi
Proc. Japan Acad., Tome 41 (1965) no. 9, p. 656-660 / Harvested from Project Euclid
Publié le : 1965-05-15
Classification:  40.30
@article{1195522287,
     author = {Hirokawa, Hiroshi},
     title = {On the total regularity of Riemann summability},
     journal = {Proc. Japan Acad.},
     volume = {41},
     number = {9},
     year = {1965},
     pages = { 656-660},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1195522287}
}
Hirokawa, Hiroshi. On the total regularity of Riemann summability. Proc. Japan Acad., Tome 41 (1965) no. 9, pp.  656-660. http://gdmltest.u-ga.fr/item/1195522287/